# SDR AALA20100510AFW01

- Difficulty date: May 10, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 70,534 hours, 11,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 148T1150
- Part serial: 25450
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 1809.5 OUTER CHORD HFEC OPEN-HOLE FASTENER INSPECTION, FOUND CRACK INDICATIONS ON THE AFT TWO HOLES.  ACCOMPLISHED BORE/FASTENER REWORK PER EA 010232.
